Alert archive / Oklahoma / Wind Advisories in 2008

Wind Advisory 25, NWS Norman, OK

May 10, 200841 counties in Oklahoma; Foard County, Hardeman County, Wilbarger County, Texas

NWS Norman, OK issued this wind advisory at May 10, 2008, 3:44 PM CDT for 41 counties in Oklahoma; Foard County, Hardeman County, Wilbarger County, Texas. It took effect at May 10, 2008, 4:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
May 10, 2008, 3:44 PM CDT (20:44 UTC)
In effect from
May 10, 2008, 4:00 PM CDT
Expired
May 11, 2008, 3:51 AM CDT
In force
12 hr
Issued by
NWS Norman, OK
All 44 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Foard County, TX, Hardeman County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 87 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2008-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2008-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 544 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
146 J/kg
Mixed-layer CIN
-598 J/kg
Mixed-layer LCL
1471 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
544 m²/s²
0-3 km storm-relative helicity
682 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOUN 102044
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
344 PM CDT SAT MAY 10 2008

.STRONG NORTHWEST WINDS WILL DEVELOP BEHIND A COLD FRONT LATE THIS
AFTERNOON THROUGH TONIGHT. THE STRONGEST WINDS WILL INITIALLY BE
OVER NORTHERN AND WESTERN OKLAHOMA...AND SPREAD SOUTHEAST INTO
SOUTHWEST OKLAHOMA...WESTERN NORTH TEXAS...AND CENTRAL OKLAHOMA.
WINDS WILL GRADUALLY DECREASE FROM NORTHWEST TO SOUTHEAST LATE
TONIGHT.

OKZ004>018-021-022-110445-
/O.NEW.KOUN.WI.Y.0025.080510T2100Z-080511T0900Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...ELK CITY...SAYRE...CORDELL
344 PM CDT SAT MAY 10 2008

...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SUNDAY. 

STRONG NORTHERLY WINDS WILL BE SEEN LATE THIS AFTERNOON THROUGH
MUCH OF THE NIGHT. WIND GUSTS BETWEEN 35 AND 45 MPH WILL BE
COMMON...WHICH WILL HAMPER ANY OUTDOOR ACTIVITIES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

OKZ019-020-023>044-TXZ083>085-110445-
/O.NEW.KOUN.WI.Y.0025.080510T2300Z-080511T1200Z/
LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
HARDEMAN-FOARD-WILBARGER-
INCLUDING THE CITIES OF...GUTHRIE...STILLWATER...ANADARKO...
YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE...
WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON
344 PM CDT SAT MAY 10 2008

...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT SUNDAY. 

STRONG NORTHERLY WINDS WILL BE SEEN THIS EVENING AND OVERNIGHT. WIND
GUSTS BETWEEN 35 AND 45 MPH WILL BE COMMON...WHICH WILL HAMPER
ANY OUTDOOR ACTIVITIES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS74 KOUN 110300
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1000 PM CDT SAT MAY 10 2008

.STRONG NORTHWEST WINDS WILL CONTINUE OVERNIGHT ACROSS NORTHERN...
CENTRAL AND SOUTHWEST OKLAHOMA... AND PARTS OF WESTERN NORTH
TEXAS. THE BRISK WINDS WERE OCCURRING BEHIND A COLD FRONT THAT
MOVED ACROSS THE AREA ON SATURDAY. THE STRONGEST WINDS WILL BE
ACROSS NORTHERN OKLAHOMA. WIND SPEEDS WILL GRADUALLY DECREASE
FROM NORTHWEST TO SOUTHEAST LATE TONIGHT.

OKZ019-020-023>044-TXZ083>085-111000-
/O.CON.KOUN.WI.Y.0025.000000T0000Z-080511T1200Z/
LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
HARDEMAN-FOARD-WILBARGER-
INCLUDING THE CITIES OF...GUTHRIE...STILLWATER...ANADARKO...
YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE...
WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON
1000 PM CDT SAT MAY 10 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY. 

STRONG NORTH WINDS WILL CONTINUE OVERNIGHT. WIND GUSTS BETWEEN 35
AND 45 MPH WILL BE COMMON BEFORE GRADUALLY DECREASING TOWARDS
MORNING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

OKZ004>018-021-022-110900-
/O.CON.KOUN.WI.Y.0025.000000T0000Z-080511T0900Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...ELK CITY...SAYRE...CORDELL
1000 PM CDT SAT MAY 10 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY. 

STRONG NORTH WINDS WILL CONTINUE THROUGH MUCH OF THE NIGHT WITH WIND
GUSTS BETWEEN 35 AND 45 MPH BEING COMMON. OCCASIONAL GUSTS TO NEAR
50 MPH WILL OCCUR OVER PARTS OF FAR NORTHERN OKLAHOMA. THE WINDS
WILL GRADUALLY DECREASE LATE TONIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KOUN 110851
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
351 AM CDT SUN MAY 11 2008

OKZ019-020-023>044-TXZ083>085-111000-
/O.CAN.KOUN.WI.Y.0025.000000T0000Z-080511T1200Z/
LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
HARDEMAN-FOARD-WILBARGER-
INCLUDING THE CITIES OF...GUTHRIE...STILLWATER...ANADARKO...
YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE...
WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON
351 AM CDT SUN MAY 11 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND
ADVISORY. 

$$

OKZ004>018-021-022-111000-
/O.CAN.KOUN.WI.Y.0025.000000T0000Z-080511T0900Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...ELK CITY...SAYRE...CORDELL
351 AM CDT SUN MAY 11 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND
ADVISORY. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at May 10, 3:40 PM CDT, 4 minutes earlier.

Area forecast discussion, May 10, 3:40 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
340 PM CDT SAT MAY 10 2008

.DISCUSSION...
CURRENTLY APPEARS THAT STRONGLY VEERED LOWER LEVEL FLOW WILL
PRECLUDE WIDESPREAD SEVERE WEATHER OVER OUN CWA LATE THIS
AFTERNOON AND EVENING. ISOLATED OR SCATTERED STRONG OR SEVERE
STORMS STILL NOT OUT OF THE QUESTION THROUGH EARLY EVENING ACROSS
FAR SOUTHEAST PORTIONS OF OKLAHOMA AHEAD OF DRY LINE. OTHER AREA
OF POTENTIAL STRONG-SEVERE STORMS WILL BE OVER NORTHERN AND
PERHAPS PORTIONS OF CENTRAL OKLAHOMA AS COLD FRONT OVERTAKES DRY
LINE. STORMS FARTHER NORTH WILL BE CAPABLE OF LARGE HAIL AND
WIND... WHILE TORNADO CONCERN WOULD BE CONFINED TO SOUTHEAST
OKLAHOMA AND AREAS EAST.

STRONG WINDS EXPECTED BEHIND THE COLD FRONT FOR MUCH OF THE NIGHT
TONIGHT...AND WITH COLD AIR ADVECTION FAIRLY DEEP...MOMENTUM
TRANSFER EXPECTED TO BE MAXIMIZED AND WIND ADVISORY WILL BE
HOISTED FOR MOST OF OKLAHOMA INTO PARTS OF WESTERN NORTH TEXAS.

LITTLE IF ANY CHANGE TO FORECAST BEYOND TONIGHT...WITH NEAR OR
BELOW NORMAL TEMPS THE RULE. LARGE UPPER STORM SYSTEM WILL ALLOW
STORM CHANCES TO INCREASE TUESDAY INTO LATE WEEK WITH MAIN IMPACTS
OF SIGNIFICANT WEATHER EXPECTED ACROSS SOUTHERN OKLAHOMA AND NORTH
TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  45  74  48  79 /  10   0   0   0
HOBART OK         43  75  49  83 /  10   0   0  10
WICHITA FALLS TX  48  75  50  84 /  10   0   0  10
GAGE OK           38  74  46  86 /  20   0   0  10
PONCA CITY OK     43  69  46  79 /  30   0   0   0
DURANT OK         54  74  53  80 /  40   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 7 AM CDT SUNDAY FOR OKZ019-020-023>044.

     WIND ADVISORY UNTIL 4 AM CDT SUNDAY FOR OKZ004>018-021-022.

TX...WIND ADVISORY UNTIL 7 AM CDT SUNDAY FOR TXZ083>085.

     RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR TXZ083>085-087-
     088.

&&

06/11
Hazardous weather outlook, May 10, 11:55 AM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT SAT MAY 10 2008

OKZ004>048-050>052-TXZ083>090-111300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT SAT MAY 10 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH SATURDAY
EVENING ACROSS PORTIONS OF OKLAHOMA.

LOCATION...
THE SLIGHT RISK IS GENERALLY ALONG AND EAST OF INTERSTATE 35.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM
UNTIL 8 PM.

IMPACTS...
THUNDERSTORMS WILL LIKELY PRODUCE DAMAGING HAIL. WINDS OF 70 MPH OR
MORE ARE ALSO POSSIBLE...WHICH CAN MOVE OR TOPPLE MOBILE HOMES AND
TOSS AROUND LIGHTWEIGHT OBJECTS.

TORNADOES ARE ALSO POSSIBLE...ESPECIALLY NEAR THE EASTERN EDGE OF
THE SLIGHT RISK AREA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
A COLD FRONT LOCATED OVER NORTHWEST AND WEST CENTRAL OKLAHOMA WILL
CONTINUE TO PUSH SOUTH AND EAST THIS AFTERNOON IN ADVANCE OF
AN UPPER LEVEL DISTURBANCE.  BY MID AFTERNOON...THE COLD FRONT WILL
BE LOCATED ACROSS CENTRAL SECTIONS OF OKLAHOMA AND FAR EASTERN PARTS
OF WESTERN NORTH TEXAS.  A DRYLINE WILL SURGE AHEAD OF THE COLD
FRONT THIS AFTERNOON BEFORE THE COLD FRONT OVERTAKES THE BOUNDARY
LATE THIS AFTERNOON AND EVENING.  THE ATMOSPHERE WILL BECOME VERY
UNSTABLE IN ADVANCE OF THE THE COLD FRONT AND DRYLINE AS
TEMPERATURES WARM INTO THE 80S.  LIFT ALONG THE COLD FRONT AND
DRYLINE COMBINED WITH AN APPROACH DISTURBANCE OVER THE CENTRAL
ROCKIES MAY BE SUFFICIENT FOR WIDELY SCATTERED TO SCATTERED
THUNDERSTORM DEVELOPMENT.  THUNDERSTORMS THAT FORM WILL LIKELY
BECOME SEVERE QUICKLY GIVEN THE AMOUNT OF INSTABILITY AND WIND
SHEAR.  LARGE DAMAGING HAIL TO THE SIZE OF TENNIS BALLS AND DAMAGING
WIND GUSTS TO 70 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS.  THE
BETTER CHANCE FOR SEVERE THUNDERSTORMS WILL BE ACROSS THE EASTERN
THIRD OF OKLAHOMA.

WHEN THE COLD FRONT PASSES A GIVEN LOCATION...STORMS WILL BECOME
ELEVATED...AND THE SEVERE WEATHER THREAT WILL BEGIN TO DECREASE.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
HIGH WINDS...LOW HUMIDITIES AND WARM TEMPERATURES WILL CAUSE VERY
HIGH TO EXTREME FIRE DANGER IN FAR WESTERN NORTH TEXAS. A RED FLAG
WARNING IS IN EFFECT. PLEASE REFER TO THE LATEST VERSION OF THIS
PRODUCT FOR MORE INFORMATION.

IN ADDITION...STRONG NORTHERLY WINDS WILL INCREASE OVER NORTHERN AND
WESTERN OKLAHOMA THIS EVENING. A FEW GUSTS OVER 40 MPH MAY AFFECT
OUTDOOR ACTIVITIES AND DRIVERS OF HIGH PROFILE VEHICLES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
AFTER A DRY PERIOD...THE CHANCE FOR THUNDERSTORMS WILL RETURN
TUESDAY AND WEDNESDAY. IF MOISTURE RETURN IS SUFFICIENT...SEVERE
STORMS COULD OCCUR. MOISTURE WILL BE SWEPT BACK TO THE SOUTH LATER
IN THE WEEK...BUT A COLD UPPER LEVEL TROUGH WILL MAINTAIN A CHANCE
FOR AFTERNOON THUNDERSTORMS THROUGH FRIDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT
7 AM SUNDAY.

In the hours before

Special weather statement, May 10, 12:08 PM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1208 PM CDT SAT MAY 10 2008

OKZ031-032-101730-
SEMINOLE OK-HUGHES OK-
1208 PM CDT SAT MAY 10 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES AND SEMINOLE
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 16 MILES SOUTHWEST OF WEWOKA AT
1208 PM CDT...MOVING NORTHEAST AT 51 MPH.

SMALL HAIL IS LIKELY. FURTHER INTENSIFICATION MAY REQUIRE SEVERE
THUNDERSTORM WARNINGS.

PEOPLE IN HUGHES AND SEMINOLE COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Special weather statement, May 10, 12:36 PM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1236 PM CDT SAT MAY 10 2008

OKZ032-101800-
HUGHES OK-
1236 PM CDT SAT MAY 10 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF HORNTOWN AT 1236
PM CDT...MOVING NORTHEAST AT 56 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE LIKELY.

PEOPLE IN HUGHES COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.
Local storm report, May 10, 12:44 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1244 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HAIL             HOLDENVILLE             35.08N 96.40W
05/10/2008  E1.00 INCH       HUGHES             OK   EMERGENCY MNGR

&&

BTHOREN
Local storm report, May 10, 1:33 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
133 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             DUSTIN                  35.27N 96.03W
05/10/2008  E0.75 INCH       HUGHES             OK   PUBLIC

            BRIEF PEA TO PENNY HAIL

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 12:58 PM CDTSevere Thunderstorm WarningOUNHughes21 min
May 10, 5:52 PM CDTTornado WarningOUNAtoka23 min
May 10, 3:21 AM CDTRed Flag WarningOUNBaylor, Foard, Hardeman, Knox, Wilbarger16 hr

Nearby

Wind Advisories in Oklahoma, 2008Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.